Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

cowgirl33

Member
  • Posts

    27
  • Joined

  • Last visited

Reputation

0 Neutral

About cowgirl33

  • Birthday 10/13/1990

Profile Information

  • Gender
    Female
  • Location
    California

Recent Profile Visitors

1281 profile views
  1. Hello everyone, Just wondering if any of you out there were prescribed Retin-A after your completed course of accutane? I just finished 5 months of Claravis 1 month ago and I am now supposed to start applying Retin-a, i was prescribed a low dose. I am feeling anxious and wondering if this will cause me to break out, I have been completely clear for about 2-3 months now, and my skin has continued to be clear and oil has not returned since ive been off accutane. I'd really appreciate hearing abo
  2. I have now been off of accutane for 1 month. i went to my derm about a week before i finished up treatment, and to my relief she told me my skin looked great and i wouldn't need another month on the drug. Since i have stopped taking it, my skin has been completely clear and i'm hoping it will stay this way! It does feel good not to have to take the pills anymore everyday, just one less thing to have to remember.... When i went to my follow-up appt my dermatologist gave me a prescription for a
  3. For me, aquifer(sp?) was a lifesaver! I tried a lot for my dry lips and this stuff never failed me. Carry a tube of it at all times and just put tons on at night before bed. I'm sure some people have drier lips than others, but as long as I applied this all the time, the dryness wasn't too big of an issue. Also, I'm not sure how long your son has been on accutane, but the first 2 months were definitely the worst for my lips. I think it takes some time for your body to adjust and it probably will
  4. Has anyone else had stretch marks appear while on this drug? I haven't gained any weight recently nor had any growth spurts or anything like that which I know to cause stretch marks. Just thought it was strange when I started seeing little ones appear on my hips...so just wondering if anyone has heard anything about accutane causing stretch marks or if it has any correlation? Thanks!
  5. Hello brigid, I'm glad that my pictures/blog could make you feel more at ease! When I was about to start I was also really nervous, but now looking back I can see there was nothing to be nervous about. If anything, I should have felt excited because this stuff really does work, my skin is completely clear now, and I'm sure it will work great for you too! I still have about one week of pills left and I just went to my last derm appt. and they told my skin looks great and I wouldnt need a month 6.
  6. cowgirl33

    My skin while on Claravis

    I just found this so I am starting this album after being on 60mg of Claravis per day for about a month now. I am hoping to post pics up through the end of my treatment which as of now should be in June
  7. Alright! Last month of accutane! I'm really excited to be almost done with this! So I haven't posted since about month 2, just been really busy.. But anyways, my skin is doing A LOT better. It's crazy to me how well this stuff works. Overall, I only have a couple of red marks left on my face, and I haven't even had a pimple since like my first month on the stuff! My face/neck is totally smooth! I love it! Now here's hoping it stays that way when I'm off the pills.. I've still been taking 60 m
  8. Thank you KC31! I tried running last week and I felt as you described after working out. Although I was not really in shape to start so maybe I pushed myself too hard. But I know what it feels like to be sore while getting in shape, I have played sports my whole life, and this was like a whole different thing! It sucks that accutane affects your muscles like it does because I really do want to be able to do cardio! Good luck to you!
  9. Thank you Johny, that reassures me about being able to drink while on this drug. Good luck with your treatment!
  10. Is drinking that important to you that you must risk unknown potential liver problems? That's the question you have to ask yourself. You only live once. You're risking liver problems just by taking Accutane. Every time you drive, you risk getting into a crash. I say drink, but only once every week or two if you must. Thank you! That first reply did not help . That's how I feel too, it's not like I'm drinking every day or a ton when I do drink. I was more or less wondering if
  11. Hi everyone, Just wondering about the effects of having an occasional drink while taking accutane? My derm told me I could not drink at all but I have not seen anything on the actual medication warnings that talks about drinking. I am on my second month and I have drank 3 times since being on the drug. I know it can be bad for your liver, but I do not drink all the time and my first month's blood test came back normal. So is it really that bad for you and you should avoid drinking all together?
  12. Hello everyone, So I'm just updating my blog I'm on week 7 now of 60mg/day of Claravis. Not much new to report, but it is amaaaaazing how this stuff works. I do not have one active pimple right now and the last one I got was probably about 2 weeks ago. This has not been the case with my skin since before I started having acne! It's very nice but it also means that my skin is very dry, but not too bad as long as I apply moisturizer at least twice a day. All that is really left now is red marks.
  13. Just wondering how you can post pictures? I have a blog about my accutane experience and I would like to be able to post pictures in it, for others and myself to be able to see my progress. Thanks for your help!
  14. Hello everyone, So it's been a little over a month now for me taking 60 mg/day of claravis. I would say that I am very happy with my results so far! This past week I have not had one new pimple, and that has not happened in a very long time! My skin is still very dry but not as bad as it was during the first month; I think it is adjusting. For the most part my face and neck feel smooth all over and the marks that were left from my first bad few pimples on the medication have now almost complete
×